Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Upper bounds for the number of solutions for the Diophantine equation $y^{2}=px( Ax^{2}-C) $ $(C=2,\pm 1,\pm 4) $

Tom 159 / 2020

Farid Bencherif, Rachid Boumahdi, Tarek Garici, Zak Schedler Colloquium Mathematicum 159 (2020), 243-257 MSC: Primary 11D25; Secondary 11B39. DOI: 10.4064/cm7704-3-2019 Opublikowany online: 25 November 2019

Streszczenie

The purpose of this paper is to give new upper bounds for the number of positive solutions for the Diophantine equation $y^{2}=px(Ax^{2}-C)$, where $C\in \{2,\pm 1,\pm 4\}$, $p$ is an odd prime and $A$ is a positive integer.

Autorzy

  • Farid BencherifFaculté de Mathématiques
    USTHB
    Alger, Algeria
    e-mail
  • Rachid BoumahdiLA3C, USTHB
    and
    École Nationale Supérieure d’Informatique
    Alger, Algeria
    e-mail
  • Tarek GariciFaculté de Mathématiques
    USTHB
    Alger, Algeria
    e-mail
  • Zak SchedlerDepartment of Mathematics and Statistics
    Brock University
    St. Catharines, Ontario, Canada
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek